# SDR AALA202106299009

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 29,107 hours, 12,035 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: False Indication
- Location: Wx System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF AT 55 KNOTS DUE TO WINDSHEAR WARNING. WEATHER RADAR BITE PASSED, NO FAULT FOUND PER FIM FIM 34-43-00.
